MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113215
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a cotton like foreign material was noted in the sterile package of capsure fixation device.There was no reported patient injury.The subject device is said to be available for evaluation, however, at this time has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this supplemental emdr is submitted to document the sample evaluation result.Sample evaluation confirmed that a "foreign" material (white in color) visible within the blister tray.Based on sample and manufacturing process evaluation performed, a definitive cause cannot be determined.Per the evaluation conducted, foreign matter found inside device tray is not identified as been part of the components or material used and is not representative of the device during the manufacturing process.Nevertheless, awareness was provided to all appropriate personnel.Note, the manufacturing date (17-dec-2024) is considered to be a best estimate based on the lot release date.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic hernia repair, a cotton like foreign material was noted to be present within the sterile package of capsure fixation device and it was not used.It was reported that the operation was carried out successfully using a different product.Per information provided, there was no damage to the exterior and the sample will be returned.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, a cotton like foreign material was noted in the sterile package of capsure fixation device.There was no reported patient injury.The subject device is said to be available for evaluation, however, at this time has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 605 units.Note, the manufacturing date (17-dec-2024) is considered to be a best estimate based on the lot release date.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22519779
Report Number1213643-2025-00639
Device Sequence Number18300991
Product Code GDW
UDI-Device Identifier00801741094989
UDI-Public(01)00801741094989(17)260928(10)HUJX1594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue Number0113215
Device Lot NumberHUJX1594
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown